# SDR AALA20100421DFW01

- Difficulty date: April 21, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 71,112 hours, 33,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DFW - ON APPROACH GEAR HANDLE STUCK IN *UP* POSITION.  HANDLE WOULD NOT *PULL OUT* NO HANDLE MOVEMENT AT ALL AVAILABLE.  WENT AROUND.  STARTED CHECKLIST AFTER STABLE AT 4000 FEET AND CHECKED HANDLE ONE MORE TIME AND GEAR HANDLE AND EXTENSION WERE NORMAL.  NO FAULTS NOTED.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND GEAR LINKAGE BEHIND CENTER DASH RUBBING ON STIFFENER.  REPOSITIONED STIFFENER.  SYSTEM GROUND CHECK NORMAL OPERATION.
